# SDR SWAA2023031395751

- Difficulty date: January 26, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT TRANSITION ANGLE767-787 HAS CORROSION AROUND MULTIPLE FASTNER HOLES. MARKED.<[01] REMOVED CORROSION RIGHT TRANSITION ANGLE STA 767- 787. REMAINING THICKNESS 0.030? FOUND TO BE OUT OF LIMITS PER SRM 53-00-53.;[02] NEW FAULT WRITTEN #TTG8Q00HMWE2; TO CAPTURE PROPER MEASUREMENTS ORDER NUMBERS.
